# SDR DHLA200700028

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 084
- Aircraft time: 47,848 hours, 30,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR WAS OBSERVED ON FLIGHT DECK AFTER TURNING OFF PACK NR 2 ODOR WENT AWAY.  DEFFERED NR 2 PACK IAW MEL 21-51-01 CAT C ASSIGNED CONTROL NR 29073 PLACARDS INSTALLED.
